# SDR 2010FA0000346

- Difficulty date: April 15, 2010
- Submitted: April 15, 2010
- Operation: General aviation
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 101,362 hours, 18,589 cycles
- Engine: Ge CF650E2
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Hinge Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 101,362 hours, 18,589 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STABILIZER LT 2 PLACES 0.9 INCH AND 0.8 INCH & RT 2 PLACES 1.1 INCH AND 0.85 INCH, HINGE FITTING CRACKED.
